I am 23 years old, I am having hair fall since my puberty started. But it was less then. Since a year it became worse. I shed 50 hairs per day. Have a receding hairline. Consulted a dermatologist seven months ago. I am on Hairmax forte solution (kind of Minoxidil) in night and Renocia in the morning. I take Renocia tablets in the morning and Rubired syrup at night as suggested by the dermatologist.
From the seventh month, I can see little new hair on my scalp like 5 mm (not cm, that is too small) in length and it is too thin. Now, this is my seventh month and shedding did not stop. Moreover, am seeing that little hair-like 6 cm to 8 cm is falling out a lot like 25 per day (but it is too thin that I cannot even see without zooming my eye). I am feeling that I am losing the hair that came because of Minoxidil. My shedding does not stop. I am worried a lot that I will go bald. Please tell me whether I should continue the same medication or ask my dermatologist to change my medication.
Welcome to icliniq.com.
For me, first should run scalp skin scrapping examination to rule out possible fungal infection or other pathologies. Next, hormonal and hereditary patterns should be considered. Plus, should check your blood for anemia (complete blood count), folic acid, vitamin B12, vitamin D levels, liver or kidney function test, thyroid function test to rule out respective problems that might be related to hair loss. The current treatment is fine. Keep regular follow ups with your caring dermatologist.
Was this answer helpful?|
Query: Hi doctor, Last year, I noticed hair fall. Then, I had a surgery for appendix and post surgery my hair fall increased severely. I have checked vitamin D, B12 and ferritin levels. Everything is normal. Since, I am a vegetarian my doctor put me on some multivitamin tablets. I am also taking biotin tab... Read Full »
Query: Hi doctor,I have been on Rogaine for 6 years and now on Proscar for 10 days. I had used it before, but went off. I cannot tell if I am still losing hair or not. Does hair loss stop immediately once Proscar is used? Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now